Table of Contents
Algebra
Volume 2014 (2014), Article ID 875981, 11 pages
http://dx.doi.org/10.1155/2014/875981
Research Article

On Integral Manifolds for Leibniz Algebras

1Departament de Geometria i Topologia, Universitat de València, Burjassot, 46100 València, Spain
2CIMAT, Jalisco S/N, Valenciana, 36240 Guanajuato, 36240 GTO, Mexico

Received 1 November 2013; Revised 27 February 2014; Accepted 3 March 2014; Published 24 April 2014

Academic Editor: Pu Zhang

Copyright © 2014 Juan Monterde and Fausto Ongay. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. K. Kinyon, “Leibniz algebras, Lie racks, and digroups,” Journal of Lie Theory, vol. 17, no. 1, pp. 99–114, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. Covez, “The local integration of Leibniz algebras,” Annales de l'Institut Fourier, vol. 63, no. 1, pp. 1–35, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Y. Kosmann-Schwarzbach, “Derived brackets,” Letters in Mathematical Physics, vol. 69, pp. 61–87, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. F. Ongay, “φ-dialgebras and a class of matrix ‘coquecigrues’,” Canadian Mathematical Bulletin, vol. 50, no. 1, pp. 126–137, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. F. Ongay, On the Notion of Digroup Preprint CIMAT I-10-04 (MB), 2010.
  6. J. J. Duistermaat and J. A. C. Kolk, Lie Groups, Universitext, Springer, Berlin, Germany, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  7. W. Greub, S. Halperin, and R. Vanstone, Connections, Curvature, and Cohomology, vol. 2 of Mathematics 47-II, Academic Press, New York, NY, USA, 1973.
  8. J. Mostovoy, “A comment on the integration of Leibniz algebras,” Communications in Algebra, vol. 41, no. 1, pp. 185–194, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. L. Loday and T. Pirashvili, “The tensor category of linear maps and Leibniz algebras,” Georgian Mathematical Journal, vol. 5, no. 3, pp. 263–276, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet